# SDR ASAA2023080244381

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 54,253 hours, 15,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING TC 78233001, FOUND EMERGENCY LIGHTING BATTERY PACKS M1673 AND M1671 TO FAIL CAPACITY CHECKS. GROUNDED - YES. EMERGENCY LIGHTING BATTERY PACKS M1673 & M1671 REMOVED AND REPLACED PER AMM 33-51-06-960-805. TWO MIG-51A TAGS INSTALLED AND REMOVED. OPS CHECKS GOOD.
